# SDR SIMA20140903003

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 25,478 hours, 21,553 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4522
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF CONFIG WARNING APPROXIMATELY 100 KTS SPEED.  TRIM, WAS GREEN BUT GAVE TRIM WARNING AT 8 UP.   PERFORMED TROUBLESHOOTING IAW FIM TASK 31-51-00-810-804-A.  R & R HSCU IAW AMM 27-40-01.  OPERATIONS CHECKED GOOD.
